MathSciNet Relay Station
MathSciNet bibliographic data
MR2755471 (2011m:11195) 11N37 (11A25)
Lucht, Lutz G. A survey of Ramanujan expansions. Int. J. Number Theory 6 (2010), no. 8, 1785–1799.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement